# SDR C2XA10IA045

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 23,556 hours, 22,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHT AT ROW 12CB WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
